# SDR SWIA2024050900007

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 46,548 hours, 30,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DRIPPING FROM LEFT SIDE OF CAPTAIN SIDEWALL ONTO VENT AREA IN FLIGHT DECK (FLIGHT 3877 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28202941 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPTAIN SIDE WINDOW IN REF WITH CRJ-700 TASK CARD 56-220-1000-SKY. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME"
